# SDR SWAA2022092283063

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 14,033 hours, 6,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT LEFT EMERGENCY FLASHLIGHTS DONT TEST / [01] R AND R FLASHLIGHTS PER AMM 25-64-00.
